Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Fano bundles and splitting theorems on projective spaces and quadrics

Title data

Ancona, Vincenzo ; Peternell, Thomas ; Wisniewski, Jaroslaw:
Fano bundles and splitting theorems on projective spaces and quadrics.
In: Pacific Journal of Mathematics. Vol. 163 (1994) Issue 1 . - pp. 17-42.
ISSN 1945-5844
DOI: https://doi.org/10.2140/pjm.1994.163.17

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 12 Nov 2020 10:03
Last Modified: 12 Nov 2020 10:03
URI: https://eref.uni-bayreuth.de/id/eprint/59628